| Model Number |
98386 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 25 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 8030647-2025-00089 for the second report.It was reported: the patient was stable on mechanical ventilation and the inline suction catheter was due for the routine/daily change.Upon changing to the avanos inline suction catheter, the plastic cover ballooned, and the ventilator leak increased; troubleshooting was performed; however it failed to resolve the issue, the closed suction catheter was replaced.No changes were noted in the patient's vital signs or overall clinical condition during or after the event.
Additional Manufacturer Narrative
Additional information-investigation completion: d4; h2; h6.The actual complaint product was not returned for evaluation; however, the reporter provided videographic evidence; analysis of the videographic evidence confirmed the complaint as reported.While functional testing could not be performed on the affected device review of the visual evidence was sufficient to provide a probable root cause for the reported event of: sleeve inflation.The observed video established the event to be due to the positioning of the catheter tubing into the sleeve; when the catheter is in use the skive holes should not pass beyond the white washer as the positioning of the catheter will create an air leak.The device history record for lot 20127929 was reviewed and the product was produced according to product specifications.All information reasonably known as of 02 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 8030647-2025-00089 for the second report it was reported: the patient was stable on mechanical ventilation and the inline suction catheter was due for the routine/daily change.Upon changing to the avanos inline suction catheter, the plastic cover ballooned, and the ventilator leak increased; troubleshooting was performed; however it failed to resolve the issue, the closed suction catheter was replaced.No changes were noted in the patient's vital signs or overall clinical condition during or after the event.